Von Polyedern im ganzzahligen Gitter.

H. Giger; H. Hösli

Elemente der Mathematik (1985)

  • Volume: 40, page 33-37
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Giger, H., and Hösli, H.. "Von Polyedern im ganzzahligen Gitter.." Elemente der Mathematik 40 (1985): 33-37. <http://eudml.org/doc/141352>.

author = {Giger, H., Hösli, H.},
journal = {Elemente der Mathematik},
keywords = {regular tetrahedron; cube; pythagorean quadruple; rotations},
pages = {33-37},
title = {Von Polyedern im ganzzahligen Gitter.},
url = {http://eudml.org/doc/141352},
volume = {40},
year = {1985},

AU - Giger, H.
AU - Hösli, H.
TI - Von Polyedern im ganzzahligen Gitter.
JO - Elemente der Mathematik
PY - 1985
VL - 40
SP - 33
EP - 37
KW - regular tetrahedron; cube; pythagorean quadruple; rotations
UR - http://eudml.org/doc/141352
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.